# SDR SIMA990786

- Difficulty date: March 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201AE
- Make and model: Saab 340B
- Aircraft serial: 340B201
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING MBV INSPECTION, FOUND CHAFE ON RT AFT FUSELAGE SKIN PANEL AT HORIZONTAL STABILIZER FILLET FAIRING CONTACT AREA.  BLENDED AREA AND PERFORMED AN EDDY CURRENT INSPECTION WITH NO INDICATIONS OF CRACKS.  FABRICATED AN EXTERNAL DOUBLER .025 INCH THICK.  APPLIED PROTECTIVE TREATMENT TO THE DOUBLER INCLUDING POLYURETHANE TOP COAT.  APPLIED SEALANT TO THE CONTACT SURFACE OF THE DOUBLER AND ATTACHED TO AIRCRAFT.  APPLIED SEALANT AROUND THE DOUBLER EDGE STEP.  INSTALLED CHAFING PROTECTION PLATED IAW SAAB 340 SB 340-53-042.  ALL OTHER WORK DONE IAW SAAB REPAIR STATEMENT NR 72SDS1439 AND STANDARD SRM PROCEDURES.  AIRCRAFT OK FOR SERVICE.  (X)
